# SDR UIEA9504

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Engine: Ge CF650E2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shut-Off Valve
- Part number: 7321686003
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

ON LEVEL OFF FROM A CLIMB TO F350, THE NR 4 ENGINE FLAMED OUT FOR NO APPARENT REASON.  AIRCRAFT DIVERTED INTO JFK.  FOUND NR 4 ENGINE FUEL SHUT OFF VALVE FAILED.  REPLACED FUEL SHUT OFF VALVE ACTUATOR PER MM 76-11-04.  OPS AND RUN-UP OK.  ENGINE INLET, TAIL PIPE, INSPECTED OK.  ACCOMPLISHED 'NO OIL PRESSURE' INSPECTION, MM 72-00-00.  (X)
